# SDR FDEA201103221128

- Difficulty date: March 22, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 24,899 hours, 13,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53779699200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT MAIN DECK FLOORBEAM AT FR31 HAS A .25 INCH CRACK ON VERTICAL STIFFENER BETWEEN   SEAT TRACKS L3 AND L4.  REPAIRED FLOORBEAM AT FR31 BETWEEN SEAT TRACK 3L AND 4L IAW SRM 53-10-15, FIG 212.
